Follow
Rafael Rigão Souza
Title
Cited by
Cited by
Year
Discrete time, finite state space mean field games
DA Gomes, J Mohr, RR Souza
Journal de mathématiques pures et appliquées 93 (3), 308-328, 2010
2952010
Continuous time finite state mean field games
DA Gomes, J Mohr, RR Souza
Applied Mathematics & Optimization 68 (1), 99-143, 2013
1862013
Entropy and variational principle for one-dimensional lattice systems with a general a priori probability: positive and zero temperature
AO Lopes, JK Mengue, J Mohr, RR Souza
Ergodic Theory and Dynamical Systems 35 (6), 1925-1961, 2015
912015
On the general one-dimensional XY model: positive and zero temperature, selection and non-selection
AT Baraviera, LM Cioletti, AO Lopes, J Mohr, RR Souza
Reviews in Mathematical Physics 23 (10), 1063-1113, 2011
752011
Exclusion process with slow boundary
R Baldasso, O Menezes, A Neumann, RR Souza
Journal of Statistical Physics 167 (5), 1112-1142, 2017
742017
On a class of quantum channels, open random walks and recurrence
CF Lardizabal, RR Souza
Journal of Statistical Physics 159, 772-796, 2015
382015
Negative entropy, zero temperature and Markov chains on the interval
AO Lopes, J Mohr, RR Souza, P Thieullen
Bulletin of the Brazilian Mathematical Society, New Series 40, 1-52, 2009
352009
Open quantum random walks: ergodicity, hitting times, gambler’s ruin and potential theory
CF Lardizabal, RR Souza
Journal of Statistical Physics 164, 1122-1156, 2016
262016
Sub-actions for weakly hyperbolic one-dimensional systems
RR Souza
Dynamical Systems: An International Journal 18 (2), 165-179, 2003
232003
The analyticity of a generalized Ruelle’s operator
EA da Silva, RR da Silva, RR Souza
Bulletin of the Brazilian Mathematical Society, New Series 45, 53-72, 2014
152014
Entropy, pressure and duality for Gibbs plans in ergodic transport
AO Lopes, JK Mengue, J Mohr, RR Souza
Bulletin of the Brazilian Mathematical Society, New Series 46, 353-389, 2015
142015
A dynamic model for double‐bounded time series with chaotic‐driven conditional averages
G Pumi, TS Prass, RR Souza
Scandinavian Journal of Statistics 48 (1), 68-86, 2021
102021
Thermodynamic formalism for general iterated function systems with measures
JE Brasil, ER Oliveira, RR Souza
Qualitative theory of dynamical systems 22 (1), 19, 2023
72023
Existence of Gibbs states and maximizing measures on a general one-dimensional lattice system with Markovian structure
RR Souza, V Vargas
Qualitative Theory of Dynamical Systems 21 (1), 5, 2022
72022
Spectral analysis of expanding one-dimensional chaotic transformations
AO Lopes, RR Souza, SRC Lopes
Cadernos de matemática e estatística. Série A, Trabalho de pesquisa. Porto …, 1996
61996
Entropy and Variational Principle for one-dimensional Lattice Systems with a general a-priori measure: positive and zero temperature
AO Lopes, JK Mengue, J Mohr, RR Souza
preprint, 2012
52012
Ergodic and thermodynamic games
RR Souza
Stochastics and Dynamics 16 (02), 1660008, 2016
32016
Mean field limit of a continuous time finite state game
DA Gomes, J Mohr, RR Souza
arXiv preprint arXiv:1011.2918, 2010
32010
Existence of Gibbs states and maximizing measures on generalized XY models with a markovian structure
RR Souza, V Vargas
arXiv preprint arXiv:2003.06661, 2020
22020
Discrete time, finite state space mean field games
DA Gomes, J Mohr, RR Souza
Dynamics, Games and Science I: DYNA 2008, in Honor of Maurício Peixoto and …, 2011
22011
The system can't perform the operation now. Try again later.
Articles 1–20